Effects of competition and shading in planktonic communities

NF Britton, U Timm

Research output: Contribution to journalArticle

Original languageUndefined/Unknown
Pages (from-to)655-673
Number of pages19
JournalJournal of Mathematical Biology
Volume31
Issue number7
DOIs
Publication statusPublished - 1993

Cite this

Effects of competition and shading in planktonic communities. / Britton, NF; Timm, U.

In: Journal of Mathematical Biology, Vol. 31, No. 7, 1993, p. 655-673.

Research output: Contribution to journalArticle

@article{7083559aa7024536b4bf4d207287ad19,
title = "Effects of competition and shading in planktonic communities",
author = "NF Britton and U Timm",
year = "1993",
doi = "10.1007/BF00160418",
language = "Undefined/Unknown",
volume = "31",
pages = "655--673",
journal = "Journal of Mathematical Biology",
issn = "0303-6812",
publisher = "Springer Berlin Heidelberg",
number = "7",

}

TY - JOUR

T1 - Effects of competition and shading in planktonic communities

AU - Britton, NF

AU - Timm, U

PY - 1993

Y1 - 1993

UR - http://dx.doi.org/10.1007/BF00160418

U2 - 10.1007/BF00160418

DO - 10.1007/BF00160418

M3 - Article

VL - 31

SP - 655

EP - 673

JO - Journal of Mathematical Biology

JF - Journal of Mathematical Biology

SN - 0303-6812

IS - 7

ER -